# SDR DALA1214130697

- Difficulty date: February 18, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT DECK PLATE CORRODED STA 1680-1720 BL 0-RBL 52.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR AND INSTALLED IAW B757 SRM 53-60-51 DURING HMV.
